# SDR AALA20021092

- Difficulty date: July 24, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11412
- System (JASC): 2720 · Rudder Control System
- Part: Manifold
- Part number: AAP2989
- Condition: Failed
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 551 - AFTER TAKEOFF, BOTH STAB TRIM FAULTED, BOTH YAW DAMPER AND NR 2 RUDDER SYSTEM FAULTED.  STAB TRIM AND YAW DAMPER WERE RESET.  LANDED DFW WITHOUT INCIDENT.  REPLACED RUDDER MANIFOLD.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M0
